# SDR AALA202406135428

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,580 hours, 38,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE AIRCRAFT HAS STRONG DIRTY SOCK / BURNT OVEN SMELL THAT STARTED UPON ARRIVAL TO THE AIRCRAFT AT THE GATE AND CONTINUED THROUGH ALL PHASES OF THE FLIGHT. THE FLIGHT CREW REPORTED THAT THE ODOR WAS THE STRONGEST DUIRNG THE APPROACH PHASE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
